MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR 123 FEMORAL POROUS COATED STEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC COMPLETE XR 123 FEMORAL POROUS COATED STEM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# ep-200144 lot# 65805577 act artic e1 hip brg 28x38mm.Cat# 163662 lot# j7657992 28mm mod hd std neck tp1 taper.G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately twelve days post-implantation, the patient underwent a left hip revision due to a proximal periprosthetic fracture.The femoral component was revised, and additional cables were utilized to secure the fracture.A new bearing and head were also implanted.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6 h6: proposed component code: mechanical: stem no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.A review identified findings of the reported issues.The image is confirmed to be unreadable.A definitive root cause cannot be determined.Unable to confirm the event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TAPERLOC COMPLETE XR 123 FEMORAL POROUS COATED STEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19386891
Report Number0001825034-2024-01352
Device Sequence Number4071512
Product Code LPH
UDI-Device Identifier00880304517127
UDI-Public(01)00880304517127(17)330320(10)7476131
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-105110
Device Lot Number7476131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale